# SDR 99ZZZX3975

- Difficulty date: September 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N369AW
- Make and model: Hughes 369D
- Aircraft serial: U70117D
- System (JASC): 3150 · Central Warning
- Part: Warning Unit
- Part number: 369AU5143
- Condition: Malfunctioned
- Location: Cockit
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EPO BOX HAS ENGINE OUT LIGHT AND WARNING HORN ACTIVATED DURING FLIGHT.  REMOVED AND REPLACED.
